Discussions that mention valium

Depression board


Hello! I've been taking Cymbalta for the last week. I actually started a week ago today. It made me more tired than dizzy. The gym was difficult. Today was actually the first day I felt I had my full energy at the gym. I definitely had the increased sweating while at the gym. 10 minutes doing cardio felt like 60. I also faced the loss of appetite. Those are beginning to wear off. The only thing now is that I think it's constipating me. I suffer from Irritible Bowel Syndrome with constipation so that's a bummer. :dizzy: My dr. also put me on Valium on a need to take basis. My problem in the past has been that I think I'm getting better and I take myself off the meds. Not a good idea!!!!

I do have to say that I think my mood has been getting better. This summer I fell back into a deep depression, not getting out of bed. Maybe I'm also trying to change certain things in my life. I'm supposed to go up to two pills tonight. In the past I've been on prozac, wellbutrin, celexa, and effexor. I had the most success with the prozac. You couldn't pay me to take effexor. I was 10x worse. I'm going to give the Cymbalta some time to work. I'm nervous about the extra pill but have to push through the side effects. The experience hasn't been as bad as I thought it was going to be. I hope this is the wonder drug for me. Because like others I've been going in circles for 10 years.